RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1959, Volume 47(89), Number 1, Pages 111–130 (Mi msb4862)  

This article is cited in 1 scientific paper (total in 1 paper)

Ideals of semigroups of transformations

L. M. Gluskin


Full text: PDF file (2337 kB)

Bibliographic databases:

Received: 04.06.1957

Citation: L. M. Gluskin, “Ideals of semigroups of transformations”, Mat. Sb. (N.S.), 47(89):1 (1959), 111–130

Citation in format AMSBIB
\Bibitem{Glu59}
\by L.~M.~Gluskin
\paper Ideals of semigroups of transformations
\jour Mat. Sb. (N.S.)
\yr 1959
\vol 47(89)
\issue 1
\pages 111--130
\mathnet{http://mi.mathnet.ru/msb4862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=105456}
\zmath{https://zbmath.org/?q=an:0084.02703}


Linking options:
  • http://mi.mathnet.ru/eng/msb4862
  • http://mi.mathnet.ru/eng/msb/v89/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Shevrin, “Densely embedded ideals of semigroups”, Math. USSR-Sb., 8:3 (1969), 401–408  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:118
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019